# SDR DL733011494

- Difficulty date: September 5, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N311WA
- Make and model: Boeing 737347
- Aircraft serial: 23597
- Aircraft time: 42,143 hours, 29,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001140
- Condition: Misdrilled
- Location: Fs 178, S-19r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 178 / STRG. 19R :                      REPAIR OF MISDRILLED HOLES                                  SEVERAL MISSDRILLED HOLES WERE FOUND IN THE FUSELAGE SKIN   AT FS 178 NEAR STRINGER 19R DURING ACCOMLISHMENT OF THE     FS 178 BULKHEAD MODIFICATION.  THE SECTION OF SKIN WITH THE BAD HOLES WAS TRIMMED OFF AND REPAIRED WITH AN EXTERNAL     ALUMINUM DOUBLER PER ER/A 381604-14, REV A.
